Translator Disclaimer
2018 On mesoprimary decomposition of monoid congruences
Christopher O'Neill
Rocky Mountain J. Math. 48(6): 2069-2085 (2018). DOI: 10.1216/RMJ-2018-48-6-2069

Abstract

We prove two main results concerning mesoprimary decomposition of monoid congruences, as introduced by Kahle and Miller. First, we identify which associated prime congruences appear in every mesoprimary decomposition, thereby completing the theory of mesoprimary decomposition of monoid congruences as a more faithful analogue of primary decomposition. Second, we answer a question posed by Kahle and Miller by characterizing which finite posets arise as the set of associated prime congruences of monoid congruences.

Citation

Download Citation

Christopher O'Neill. "On mesoprimary decomposition of monoid congruences." Rocky Mountain J. Math. 48 (6) 2069 - 2085, 2018. https://doi.org/10.1216/RMJ-2018-48-6-2069

Information

Published: 2018
First available in Project Euclid: 24 November 2018

zbMATH: 06987240
MathSciNet: MR3879317
Digital Object Identifier: 10.1216/RMJ-2018-48-6-2069

Subjects:
Primary: 05E40, 06A07, 20M14

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 6 • 2018
Back to Top